We explain some results of [G. Cotti, B. A. Dubrovin and D. Guzzetti, Isomonodromy deformations at an irregular singularity with coalescing eigenvalues, preprint (2017); arXiv:1706.04808.], discussed in our talk [G. Cotti, Monodromy of semisimple Frobenius coalescent structures, in Int. Workshop Asymptotic and Computational Aspects of Com- plex Differential Equations, CRM, Pisa, February 13–17, (2017).] in Pisa, February 2017. Consider an n × n linear system of ODEs with an irregular singularity of Poincar ́e rank 1 at z = ∞ and Fuchsian singularity at z = 0, holomorphically depending on parameter t within a polydisk in Cn centered at t = 0. The eigenvalues of the leading matrix at ∞, which is diagonal, coalesce along a coalescence locus ∆ contained in the polydisk. Under minimal vanishing conditions on the residue matrix at z = 0, we show in [G. Cotti, B. A. Dubrovin and D. Guzzetti, Isomonodromy deformations at an irregular singular- ity with coalescing eigenvalues, preprint (2017); arXiv:1706.04808.] that isomonodromic deformations can be extended to the whole polydisk, including ∆, in such a way that the fundamental matrix solutions and the constant monodromy data are well defined in the whole polydisk. These data can be computed just by considering the system at point of ∆, where it simplifies. Conversely, if the t-dependent system is isomonodromic in a small domain contained in the polydisk not intersecting ∆, and if suitable entries of the Stokes matrices vanish, then ∆ is not a branching locus for the fundamental matrix solutions. The results have applications to Frobenius manifolds and Painlev ́e equations.

Results on the extension of isomonodromy deformations to the case of a resonant irregular singularity / Cotti, Giordano; Guzzetti, Davide. - In: RANDOM MATRICES: THEORY AND APPLICATIONS. - ISSN 2010-3263. - 7:4(2018), pp. 1-27. [10.1142/S2010326318400038]

Results on the extension of isomonodromy deformations to the case of a resonant irregular singularity

Cotti, Giordano;Guzzetti, Davide
2018

Abstract

We explain some results of [G. Cotti, B. A. Dubrovin and D. Guzzetti, Isomonodromy deformations at an irregular singularity with coalescing eigenvalues, preprint (2017); arXiv:1706.04808.], discussed in our talk [G. Cotti, Monodromy of semisimple Frobenius coalescent structures, in Int. Workshop Asymptotic and Computational Aspects of Com- plex Differential Equations, CRM, Pisa, February 13–17, (2017).] in Pisa, February 2017. Consider an n × n linear system of ODEs with an irregular singularity of Poincar ́e rank 1 at z = ∞ and Fuchsian singularity at z = 0, holomorphically depending on parameter t within a polydisk in Cn centered at t = 0. The eigenvalues of the leading matrix at ∞, which is diagonal, coalesce along a coalescence locus ∆ contained in the polydisk. Under minimal vanishing conditions on the residue matrix at z = 0, we show in [G. Cotti, B. A. Dubrovin and D. Guzzetti, Isomonodromy deformations at an irregular singular- ity with coalescing eigenvalues, preprint (2017); arXiv:1706.04808.] that isomonodromic deformations can be extended to the whole polydisk, including ∆, in such a way that the fundamental matrix solutions and the constant monodromy data are well defined in the whole polydisk. These data can be computed just by considering the system at point of ∆, where it simplifies. Conversely, if the t-dependent system is isomonodromic in a small domain contained in the polydisk not intersecting ∆, and if suitable entries of the Stokes matrices vanish, then ∆ is not a branching locus for the fundamental matrix solutions. The results have applications to Frobenius manifolds and Painlev ́e equations.
7
4
1
27
1840003
https://doi.org/10.1142/S2010326318400038
https://www.worldscientific.com/doi/abs/10.1142/S2010326318400038
Cotti, Giordano; Guzzetti, Davide
File in questo prodotto:
File Dimensione Formato  
2018-Published-RMTA.pdf

non disponibili

Tipologia: Versione Editoriale (PDF)
Licenza: Non specificato
Dimensione 440.34 kB
Formato Adobe PDF
440.34 kB Adobe PDF   Visualizza/Apri   Richiedi una copia
Proceedings.pdf

embargo fino al 08/03/2019

Tipologia: Documento in Post-print
Licenza: Non specificato
Dimensione 423.8 kB
Formato Adobe PDF
423.8 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/20.500.11767/85096
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 8
  • ???jsp.display-item.citation.isi??? 7
social impact